I had Juvederm injected to mouth corner marionette dissolve twice with hyalaise discoloration left, what is this? (photo)

2 months back I had Juvederm in my mouth corners/ marionette it was injected superficial and I had tyndal effect. I went to the same doc to have it dissolved, looked a little better, then went back 3 weeks later to have more hyalaise to get rid of remaining. Since then it seems to have discolored even worse than before. It's been 5 weeks now and I have 2 dark patches at the mouth corners like a greyish blue / green color.

Doctor Answers 2

Juvederm and Discoloration

It is difficult to tell from this photo if it is bruising or discoloration from the photo that you showed.  I would return to your treating physician for examination.  Best, Dr. Green

I had Juvederm injected to mouth corner marionette dissolve twice with hyalaise discoloration left, what is this?

Thank you for your question and for sharing your photograph.  Unfortunately the picture does not accurately show what may be taking place, but based on your narrative, it sounds as if you may still have some Juvederm causing a Tyndall effect.  I would discuss this finding with your injector to have an examination performed.  

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.